The lattice of permutations is bounded

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00095565
Contributor : Nathalie Caspard <>
Submitted on : Saturday, September 16, 2006 - 10:27:14 AM
Last modification on : Monday, February 5, 2018 - 1:10:02 PM

Identifiers

  • HAL Id : hal-00095565, version 1

Collections

Citation

Nathalie Caspard. The lattice of permutations is bounded. International Journal of Algebra and Computation, World Scientific Publishing, 2000, 10(4), pp.481-489. ⟨hal-00095565⟩

Share

Metrics

Record views

76